# SDR RAIA2009122800002

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 23,589 hours, 22,209 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4431
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE MAIN PITCH TRIM TO BE INOPERATIVE DURING CRUISE FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT IAW AMM PROCEDURES.  PITCH TRIM OPERATIONALLY CHECKED GOOD.
